# SDR KPVA200003

- Difficulty date: February 17, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N803WP
- Make and model: Dhav DHC8103
- Aircraft serial: 141
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85330469001
- Condition: Corroded
- Location: Bs 531-600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CABIN RIGHT INBOARD SEAT RAIL INSPECTED AND FOUND EXCESSIVE CORROSION (TASK 40,000 CYCLE CARAD 53-10-1004).  REPLACED SEAT RAIL AT STATION X531-X600 WITH NEW PART IAW SRM PSM 1-8-3 AND DEHAVILLAND DRAWS 85330129 RM AND 85330522 RD.  (M)
